# SDR 99ZZZX762

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N248F
- Make and model: Amtr MINI500
- Aircraft serial: 402B
- System (JASC): 6220 · Main Rotor Head
- Part: Snap Ring
- Part number: 0023
- Condition: Mismanufactured
- Location: Bearing Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SNAP RING THAT HOLDS THE BEARING IN PLACE WAS MACHINED .1250 INCH BELOW THE TOP OF THE BEARING.  THE SNAP RING COULD NOT BE PROPERLY INSTALLED, FOUND THE BEARING WAS ONLY HELD IN BY PRESS FIT.
